# SDR CALA2014043090910

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 66,115 hours, 24,911 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bolt
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FIXED DOOR C MT FITTING, 1 ATTACH BOLT TO GEAR CORRODED.  R & R HARDWARE REF AID BOOK IAW IPC 52-18-13-01.
